Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/103048
Title: Inhomogeneous isobaric Poiseuille-Ekman flow of a viscous incompressible fluid
Authors: Gorshkov, A. V.
Prosviryakov, E. Y.
Issue Date: 2020
Publisher: American Institute of Physics Inc.
Citation: Gorshkov A. V. Inhomogeneous isobaric Poiseuille-Ekman flow of a viscous incompressible fluid / A. V. Gorshkov, E. Y. Prosviryakov. — DOI 10.1063/5.0036899 // AIP Conference Proceedings. — 2020. — Vol. 2315. — 050009.
Abstract: An analytical solution describing the stationary isobaric flow of a viscous incompressible slowly rotating fluid in an infinitely extended layer is obtained, with inhomogeneous velocity distribution. The fluid flow is considered at constant pressure, in accordance with the generalization of the classical Ekman flow. The allowance made for velocity gradients can both increase and decrease the number of stagnation points in the fluid layer as compared to the homogeneous Ekman flow. It is shown that the new exact solution allows us to construct new classes of exact solutions of the Navier-Stokes equations describing fluid flow in an inertial coordinate system and in a rotating one. © 2020 American Institute of Physics Inc.. All rights reserved.
URI: http://hdl.handle.net/10995/103048
Access: info:eu-repo/semantics/openAccess
SCOPUS ID: 85098645246
PURE ID: 20379088
72018815-3f3f-406d-b9f7-74e81929b8c6
ISSN: 0094243X
ISBN: 9780735440579
DOI: 10.1063/5.0036899
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-85098645246.pdf283,51 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.